Header

UZH-Logo

Maintenance Infos

Integral invariants of 3-manifolds. II


Bott, R; Cattaneo, A S (1999). Integral invariants of 3-manifolds. II. Journal of Differential Geometry, 53(1):1-13.

Abstract

This note is a sequel to our earlier paper of the same title and describes invariants of rational homology 3-spheres associated to acyclic orthogonal local systems. Our work is in the spirit of the Axelrod-Singer papers, generalizes some of their results, and furnishes a new setting for the purely topological implications of their work.

Abstract

This note is a sequel to our earlier paper of the same title and describes invariants of rational homology 3-spheres associated to acyclic orthogonal local systems. Our work is in the spirit of the Axelrod-Singer papers, generalizes some of their results, and furnishes a new setting for the purely topological implications of their work.

Statistics

Citations

11 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Downloads

23 downloads since deposited on 27 Jan 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:27 Jan 2010 12:17
Last Modified:06 Dec 2017 20:55
Publisher:Lehigh University
ISSN:0022-040X
Official URL:http://www.intlpress.com/JDG/archive/vol.53/Index.html
Related URLs:http://projecteuclid.org/euclid.jdg/1214425446
https://www.zora.uzh.ch/22176

Download

Download PDF  'Integral invariants of 3-manifolds. II'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB